Contact: +91-9711224068
International Journal of Applied Research
  • Multidisciplinary Journal
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal

ISSN Print: 2394-7500, ISSN Online: 2394-5869, CODEN: IJARPF


International Journal of Applied Research

Vol. 1, Issue 12, Part N (2015)

Vague congruence’s on a lattice

I Arockiarani, K Reena
We study the relationship between vague ideals and vague congruence’s on a distributive lattice. And we prove that the lattice of vague ideals is isomorphic to the lattice of vague congruence’s on a generalized Boolean algebra.rnMathematics Subject Classification: 03F55, 06B10, 06D10.
Pages: 941-946  |  851 Views  16 Downloads
download (201KB)
How to cite this article:
I Arockiarani, K Reena. Vague congruence’s on a lattice. Int J Appl Res 2015;1(12):941-946.
Call for book chapter
International Journal of Applied Research